# SDR 2003FA0000596

- Difficulty date: May 23, 2003
- Submitted: June 5, 2003
- Operation: General aviation
- Aircraft: N95604
- Make and model: Cessna 152
- Aircraft serial: 15285935
- Engine: Lyc O235N2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 05K23038
- Part serial: L1998815
- Condition: Worn
- Location: Engine
- Part time: 5,237 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROBLEM WITH HIGH OIL TEMP ON TEST FLIGHT.   AT 280.3 OIL CONSUMPTION INCREASED AND ENG STARTED RUNNING ROUGH, WHEN CHECKING SPARK PLUGS FOUND OIL ON NR 3 CYL PLUG.  REMOVED NR 3 CYLINDER FOUND OIL CONTROL RING BROKEN, METAL IN OIL SYS.   ON 12/27/02 REPLACED ALL 4 CYLINDERS AND CONNECTING ROD ASSY.  GROUND RUN AND TEST FLIGHT CKD GOOD.  AT 490.7 HRS SMOH AND 210.4 HRS SINCE WE REPLACED CYL ASSY,  OIL CONSUMPTION INCRESSED.  WHEN SPARK PLUGS WERE CHECKED, OIL WAS FOUND ON NR 3 SPARK PLUG.  REMOVED NR 3 CYL, FOUND OIL CONTROL RING BROKEN AND CYL WALL BADLY WORN AND WEAR STEP COULD BE FELT AT BOTTOM TRAVEL OF PISTON.  REMOVED OTHER CYL AND FOUND THEM ALL TO BE BADLY WORN.   ALL CYL WERE MFG IN SAME TIME FRAME.
